MathSciNet Relay Station
MathSciNet bibliographic data
MR947646 (89e:16028) 16A38 (16A08 16A12)
Chuang, Chen-Lian GPIs having coefficients in Utumi quotient rings. Proc. Amer. Math. Soc. 103 (1988), no. 3, 723–728.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement